advertisement
Question
Posted by: Susie | 2010/09/16

GAD 2

Thank you for your prompt reply to my posting.
Sorry, I was meaning 15mg Remeron as I am only taking half of that now. It helps to know that GAD can come and go. I also agree that I am feeling depressed too at the moment. I will try 15 mg Remeron and if there are more problems I will try and speak to my Shrink. Yes, he is always fully booked or busy at the hospital. Thank you again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hope everything goes well for you, Susue. The 15 mg should be fine, and maybe the problem you feel looming will tiptoe away faced with such chemical warfare !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/09/16

Hope everything goes well for you, Susue. The 15 mg should be fine, and maybe the problem you feel looming will tiptoe away faced with such chemical warfare !

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement